# SDR SIMA20170914003

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 30,846 hours, 26,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Indication
- Location: Lt Mlg Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT DURING CLIMB LOWERED GEAR AND TEMP SLOWLY RETURNED TO GREEN. ( LEFT INBOARD) RETRACTED GEAR. AFTER LANDING,  BRAKE OVERHEAT CAUTION RETURED AND 1B TEMP GAUGE WENT TO MAX, CONTINUED FROM ABOVE BRAKE TEMP, RETURNED TO NORMAL GREEN WITHIN 5 MINUTES OF LANDING.   DECLARED EMERGENCY.  TROUBLESHOT BRAKE SYS WARNING,  FOUND TO BE INDICATION PROBLEM.
